Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 234, NWS Atlanta, GA

July 18, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 18, 2020, 5:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2020, 5:36 PM EDT (21:36 UTC)
Expired
Jul 18, 2020, 6:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:43 PM EDTTSTM WND DMG2 Ne Mount Bethel, GAA TREE WAS REPORTED DOWN IN POWERLINES IN THE 5000 BLOCK OF LOWER ROSWELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS52 KFFC 182136
SVRFFC
GAC067-089-121-135-182215-
/O.NEW.KFFC.SV.W.0234.200718T2136Z-200718T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
536 PM EDT Sat Jul 18 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern DeKalb County in north central Georgia...
  Northeastern Cobb County in north central Georgia...
  West central Gwinnett County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 615 PM EDT.

* At 536 PM EDT, severe thunderstorms were located along a line
  extending from Berkeley Lake to Dobbins Air Reserve Base, and are
  nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna, Dunwoody,
  Norcross, Doraville, Fair Oaks, Mount Bethel, White Water Park,
  Sandy Plains and Dobbins Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3404 8419 3406 8440 3399 8460 3389 8453
      3393 8423
TIME...MOT...LOC 2136Z 248DEG 3KT 3397 8421 3391 8452 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
637 
WWUS52 KFFC 182142 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Sat Jul 18 2020

GAC067-089-121-135-182215-
/O.CON.KFFC.SV.W.0234.000000T0000Z-200718T2215Z/
DeKalb GA-Cobb GA-Gwinnett GA-Fulton GA-
542 PM EDT Sat Jul 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN DEKALB...NORTHEASTERN COBB...WEST CENTRAL GWINNETT
AND NORTHEASTERN FULTON COUNTIES...

At 541 PM EDT, severe thunderstorms were located along a line
extending from Berkeley Lake to Dobbins Air Reserve Base, and are
nearly stationary.
 
HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna, Dunwoody,
Norcross, Doraville, Fair Oaks, Mount Bethel, White Water Park, Sandy
Plains and Dobbins Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3404 8419 3406 8440 3399 8460 3389 8453
      3393 8423
TIME...MOT...LOC 2141Z 248DEG 3KT 3397 8421 3391 8452 

HAIL...1.75IN
WIND...60MPH
 
$$
982 
WWUS52 KFFC 182156
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Sat Jul 18 2020

GAC089-135-182206-
/O.CAN.KFFC.SV.W.0234.000000T0000Z-200718T2215Z/
DeKalb GA-Gwinnett GA-
556 PM EDT Sat Jul 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEKALB AND WEST
CENTRAL GWINNETT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3406 8440 3399 8431 3397 8431 3397 8435
      3392 8435 3390 8447 3399 8460
TIME...MOT...LOC 2156Z 248DEG 3KT 3397 8420 3391 8451 

$$

GAC067-121-182215-
/O.CON.KFFC.SV.W.0234.000000T0000Z-200718T2215Z/
Cobb GA-Fulton GA-
556 PM EDT Sat Jul 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN COBB AND NORTH CENTRAL FULTON COUNTIES...

At 556 PM EDT, severe thunderstorms were located along a line
extending from Berkeley Lake to Dobbins Air Reserve Base, and are
nearly stationary.
 
HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Marietta, Sandy Springs, Roswell, Mount Bethel, White Water Park and
Sandy Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3406 8440 3399 8431 3397 8431 3397 8435
      3392 8435 3390 8447 3399 8460
TIME...MOT...LOC 2156Z 248DEG 3KT 3397 8420 3391 8451 

HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:46 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 18, 3:46 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
346 PM EDT Sat Jul 18 2020

.SHORT TERM /Tonight through Sunday Night/...

Scattered showers and thunderstorms popping up across the state
this afternoon should continue through the evening hours before
diminishing for the night. These storms so far have not reached
severe criteria yet but there are a few strong ones. Mainly seeing
brief periods of of heavy rain, gust to 30kt, and lightning.

Weak surface and Mid and upper level ridge remains in place
through the short term and should help to keep these storms from
getting to strong. The Mid to upper level ridging is centered
mainly across N GA right over the deeper lower level moisture
moving in from the NE. Warm temps aloft between area also limiting
available energy for storms. This should continue through the
short term so will pretty much see a repeat of this Sunday
afternoon/evening.

Daytime high temps remain mainly in the 90s with 80s in the the NE
GA mountains. Low temps will continue in the 70s.

01

.LONG TERM /Monday through Saturday/...
High pressure and weak zonal flow will remain in place for most of
the forecast period. High pressure aloft will keep us in a hot an
humid pattern fueling afternoon thunderstorms. Wednesday appears
most likely to contain strong thunderstorms across northern Georgia
as a weak impulse moves through. That being said, the heat will
provide enough instability each day for the occasional pulse
convective storm to become strong to severe with damaging winds
being the primary threat.

By Friday, a cold front will sink into the Tennessee River Valley.
This front will act more like as a moisture gradient boundary, as it
won't actually provide much in the way of relief from the hot
temperatures. Right now, models are showing the front stalling in
Tennessee increasing precip chances for Northern Georgia before
sliding off to the east.

The heat is going to be the big story for the week. Temperatures
will run 3 to 4 degrees above normal for the week. Highs will remain
in the low to mid 90s. Heat indices could be as high as 105 in
central Georgia by Tuesday of next week, while widespread low 100's
are likely. The afore mentioned boundary should take some of the
edge off the heat indices as things dry out a little bit but the
heat will remain.

Vaughn

&&

.AVIATION...
18Z Update...
SHRA/TSRA popping up across the area and should see TAF sites
affected over the next few hours. Should see these showers continue
through Thu evening hours before diminishing after sunset. Will
see another round Sunday afternoon. Ceilings should be mainly VFR
except in and around SHRA/TSRA where you will see MVFR ceilings
this afternoon and Sunday afternoon. Winds will stay out of the W
to NW at 10kt or less. Will see some VRB gust in the 20-30kt range
in and around convective activity.

//ATL Confidence...18Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  74  96 /  30  40  20  30
Atlanta         74  92  75  94 /  30  40  20  30
Blairsville     68  86  68  89 /  30  60  30  40
Cartersville    73  94  73  95 /  30  40  20  20
Columbus        75  96  76  98 /  10  30  10  40
Gainesville     73  92  73  93 /  30  40  30  30
Macon           73  96  75  97 /  10  20  10  30
Rome            73  94  73  96 /  20  40  20  20
Peachtree City  72  93  73  95 /  20  40  20  30
Vidalia         74  96  75  97 /   5  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jul 18, 11:48 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Sat Jul 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Sat Jul 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected, mainly during the
afternoon and evening. A few strong thunderstorms are possible with
strong, gusty winds, frequent lightning and locally heavy rain.

Heat index values of 97 to 104 degrees can be expected over much of
the area outside of the mountains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

For Sunday and Monday, isolated to scattered thunderstorms are
expected across the area during the afternoon and evening hours. A
few strong storms are possible with strong, gusty winds, frequent
lightning, small hail and locally heavy rainfall.

For Tuesday through Friday, Scattered to numerous thunderstorms are
expected across the area. A few storms may be strong to severe with
damaging winds, frequent lightning, hail and locally heavy rainfall.

Heat index values of 100 to 105 degrees can be expected over much of
the area outside of the mountains through Friday.

In the hours before

Special weather statement, Jul 18, 3:45 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 18 2020

GAZ012-020-182015-
Gordon GA-Bartow GA-
345 PM EDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON AND NORTHWESTERN
BARTOW COUNTIES UNTIL 415 PM EDT...

At 345 PM EDT...a strong thunderstorm was over Folsom, or 9 miles
southeast of Calhoun...moving northwest at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Adairsville, Sonoraville and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3435 8474 3428 8492 3442 8502 3449 8492
      3451 8480
TIME...MOT...LOC 1945Z 152DEG 5KT 3438 8487

WIND...40MPH
Special weather statement, Jul 18, 4:26 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Sat Jul 18 2020

GAZ030-031-041-182100-
Polk GA-Haralson GA-Paulding GA-
426 PM EDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHEASTERN
HARALSON AND PAULDING COUNTIES UNTIL 500 PM EDT...

At 425 PM EDT...a line of strong thunderstorms was along a line
extending from Eubank Lake to near New Georgia. These storms were
nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dallas, Hiram, Braswell, Yorkville, Eubank Lake, New Hope, Antioch
and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3398 8478 3382 8479 3384 8512 3400 8524
TIME...MOT...LOC 2025Z 156DEG 2KT 3387 8509 3385 8485

WIND...40MPH
Special weather statement, Jul 18, 4:51 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Sat Jul 18 2020

GAZ032-033-043-044-182115-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
451 PM EDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHEASTERN COBB AND NORTHERN SOUTH FULTON COUNTIES UNTIL
515 PM EDT...

At 451 PM EDT...a strong thunderstorm was over Six Flags Over
Georgia, or 9 miles west of Atlanta. This storm was nearly
stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Smyrna, Austell, Lithia Springs, Fair Oaks, Sweetwater Creek
State Park, Six Flags Over Georgia, Vinings, Bolton, Jim R Miller
Park, Sandtown and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3387 8444 3368 8449 3366 8464 3380 8465
      3392 8458
TIME...MOT...LOC 2051Z 089DEG 3KT 3377 8456

WIND...40MPH
Special weather statement, Jul 18, 5:01 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT Sat Jul 18 2020

GAZ031-032-043-182130-
Douglas GA-Cobb GA-Paulding GA-
501 PM EDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...
SOUTHWESTERN COBB AND SOUTHEASTERN PAULDING COUNTIES UNTIL 530 PM
EDT...

At 501 PM EDT...a strong thunderstorm was over Powder Springs, or
near Douglasville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Powder Springs, Austell, Hiram, Lithia Springs and
Brownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3379 8479 3387 8477 3386 8462 3375 8465
TIME...MOT...LOC 2101Z 274DEG 10KT 3382 8471

WIND...50MPH
Special weather statement, Jul 18, 5:11 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT Sat Jul 18 2020

GAZ023-034-035-182145-
Hall GA-Barrow GA-Gwinnett GA-
511 PM EDT Sat Jul 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTHWESTERN
BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 545 PM EDT...

At 511 PM EDT...a strong thunderstorm was near Rest Haven, or 10
miles north of Lawrenceville...moving northeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buford, Braselton, Auburn, Flowery Branch, Rest Haven, Thompsons
Mill, Chateau Elan and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8381 3411 8382 3410 8380 3408 8378
      3400 8391 3406 8402 3418 8398 3418 8386
TIME...MOT...LOC 2111Z 218DEG 6KT 3410 8394

WIND...40MPH
Local storm report, Jul 18, 5:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 NNE MABLETON          33.84N  84.57W
07/18/2020  E1.00 INCH       COBB               GA   PUBLIC

            QUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF
            SHANNON GREEN CIRCLE SW AND NICKAJACK RD SW.

&&

EVENT NUMBER FFC2000911

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:59 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 18, 2:22 PM EDTSpecial Weather StatementFFCFloyd23 min
Jul 18, 2:30 PM EDTSpecial Weather StatementFFCWalker30 min
Jul 18, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jul 18, 4:26 PM EDTSpecial Weather StatementFFCPaulding, Polk34 min
Jul 18, 4:41 PM EDTSevere Thunderstorm WarningFFCPaulding34 min
Jul 18, 4:51 PM EDTSpecial Weather StatementFFCFulton24 min
Jul 18, 5:01 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 18, 5:08 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding41 min
Jul 18, 5:11 PM EDTSpecial Weather StatementFFCGwinnett34 min
Jul 18, 5:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 18, 6:08 PM EDTSpecial Weather StatementFFCBarrow37 min
Jul 18, 6:17 PM EDTSpecial Weather StatementFFCNewton28 min
Jul 18, 6:19 PM EDTFlash Flood WarningFFCBarrow, Gwinnett, Hall, Jackson4 hr
Jul 18, 6:34 PM EDTSpecial Weather StatementFFCNewton26 min
Jul 18, 6:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 18, 7:00 PM EDTSpecial Weather StatementFFCNewton30 min
Jul 18, 7:14 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 18, 7:17 PM EDTSpecial Weather StatementFFCHenry28 min
Jul 18, 7:35 PM EDTSpecial Weather StatementFFCPutnam25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.